Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GYRUS ACMI, LLC OLYMPUS EZDILATE; DILATOR, ESOPHAGEAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GYRUS ACMI, LLC OLYMPUS EZDILATE; DILATOR, ESOPHAGEAL
Model Number
BD-400P-1380
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
05/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The esophageal balloon did not completely deflate with equipment used for this, needed to manually deflate with a syringe.Dilator would not lock, and balloon would not stay dilated to mm setting, you had to continuously add to balloon.
New Search
Submit an Adverse Event Report
Brand Name
OLYMPUS EZDILATE
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer
(Section D)
GYRUS ACMI, LLC
800 west park drive
westborough MA 01581
MDR Report Key
20225399
Report Number
20225399
Device Sequence Number
7240608
Product Code
KNQ
UDI-Device Identifier
00821925033184
UDI-Public
(01)00821925033184(17)260806(10)395313
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
05/24/2024
Report Date
(Section F)
05/24/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
BD-400P-1380
Device Lot Number
395313
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/16/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
75 YR
Patient Sex
Male
Patient Weight
100 KG
Date Report Sent to FDA
05/24/2024